# SDR SWAA2016101108640

- Difficulty date: September 15, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N7708E
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- Aircraft time: 39,279 hours, 18,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Bs 500-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY RT ZEE ANGLE CORRODED BETWEEN BS 500 TO 500C.   REPAIRED THE ANGLE IAW SRM.
